Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Damn Weight Gain

Posted by greg on August 2, 1999, at 14:32:18

In reply to Damn Weight Gain, posted by Jeff on July 19, 1999, at 22:08:22

> I have a relative who gained 90 pounds on Depakote.
After stopping the Depakote she was unable to lose
the weight...maybe because she continued taking
Prozac. Her psy then switched her to Wellbutrin.
In the 7 months she has been on Wellbutrin she has
lost 75 pounds and intends to stay on the stuff
until she loses the entire 90 pounds that she had
gained. The Wellbutrin (and maybe the dieting)
does make her very irritable and exacerbates her
paranoia, but it sure did solve the weight problem!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:greg thread:8946